Jump to content

amycooper

Members
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About amycooper

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. It was the magnesium! I stopped talking it and the problem went away in a couple of days.
  2. I have been taking a lot of magnesium. I will stop taking it and see what happens.
  3. Perhaps it is something I am eating. Maybe I should keep track of what I am eating. I made plans to see the dictor soon. As for meds, I am not on any.
  4. Ever since I developed POTS, I've had the runs, chronically. Mornings that it's really bad really worsen the rest of my POTS symptoms. I know how to react to this (hydrate!) But anyone else struggling with this and maybe have some tips to lessen or avoid this? It's a near daily thing for me and I am tired of starting every day like this.
  5. This may seem a bit basic for this group, but I'm still new to all of this. Any hints on how to manage the headaches and digestive issues that come with POTS? Most articles/advice I find related to the dizziness/lightheadedness (which yes, I do also have) but little on how to manage the other two.
  6. An update! I went in today and discussed my problems and contrary to what I anticipated, he wasn't dismissive and had some ideas. Since my BP is up and I'm having more trouble with anxiety at the moment, he wants to try another SSRI. He said it should help with both, but especially the anxiety and even though I had a really bad reaction to one, it does mean I will with this one. Still, he's putting me on a very low dose (pedatric even!) given that I seem particularly susceptible to side effects. Hopefully this will do the trick.
  7. @KiminOrlando that was fludrocortisone for me, but midodrine was only slightly better. Both make me incapable of working or taking care of my kids (or myself for that matter) so they are not for me. @Ragnar this is a new doctor. The previous one wouldn't even test me for POTS, despite having a cardiologist note me as "borderline" a year before and noting on my record that it should be watched for. This one was referred to me by the Urgent Care doctor I saw when I was diagnosed, but he isn't a specialist. I'm going to see him this week. I think I'm going to see how he handles that appoint
  8. @Apple86 I was on sertaline for three days. Trust me when I say the side effects were much worse than the thing it was treating. It was so bad both the doctor and I are a bit concerned about trying anything in that class of medicine.
  9. Wow! Thank you for your input and help all! While I do understand many drugs have side effects and it may time take to adjust, both medrodrine and fludrocortisone gave me headaches so incredibly bad that the migraines I've had in the past paled in comparison. Both also tripped off my panic disorder. Trust me when I say I became non-functional on them. Also, my BP went from 90 to 130 on a half dose of fludrocortisone, and he wanted me to take a full dose. I'll definitely give Propranolol another look and discuss it with my doctor. It was my previous doctor, not this one, that rul
  10. I've been toying with the idea of talking to the doctor about Wellbutrin. It's worth a shot. I have a doctor's appointment for my primary on the 30th so I'll bring it up there. (I will also make up my mind, based on that appointment, whether or not to stay with this guy. I only met him once and he seemed nice in person, but sounded frustrated the two times I called him on the phone about each medication not working). I'll make an appointment with the cardio later today.
  11. He recommended the person I see now, who tried two meds and is apparently saying that is all you can take. My car related anxiety is improving, enough that I think I should be fine now going back to the cardiologist, so maybe I will try that. Long drives, even if I am not driving, are still pretty iffy, but I did a one hour drive (as a passenger) alright. I really wish I could go back on my buspar. I took myself off it because it was making my POTS so much worse. Every anti-anxiety drug comes with dizziness (and lower blood pressure) as a side effect.
  12. I would second the grounding techniques. I have both POTS and Panic disorder and it helps with both! The 54321 grounding technique helps me the both, but there are many types out here. Google it and you'll find a number of ways to ground. Also, try mediating. I use an app called Headspace to help me meditate.
  13. @Pistol yikes! Sorry you had to deal with that. My previous primary kept saying it was panic attacks (which I also get) and refused to test me. I had some trouble two-three years ago and the doctor I saw then said it was chest wall pain and put me on a steriod which, two days later, landed me in the hospital with a heart rate that just wouldn't stop. I thought I was having a heart attack! After that I went to a cardiologist. Everything checked out fine except he did the tilt test twice, on two separate days, and each time I was one point away from the official criteria for having POT
  14. Propranolol is the only other one they ecen mentioned. But they said my blood pressure was too low for it. I could shop for another doctor. I just started with this one after the previous doctor refused to test me (despite a cardiologist finding me borderline a year and a half ago). I just don't have much hope. Doctors in this area don't spend any time with patients, being part of obe of three main medical hospitals/networks and regulated to only about 5 minutes/patient. They try two drugs, then shrug and move one. They don't have time for anyone more complicated like me.
×
×
  • Create New...